# SDR VNAA2017022400032

- Difficulty date: February 24, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 15,179 hours, 10,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310 FRAME HEAVILY CORRODED ON FORWARD SIDE BETWEEN STRINGERS 23L AND 25R. REMOVED CORRODED SECTION OF FRAME AND SPLICED IN A NEW FRAME SECTION.
